Skip to main content
Research

Publications: Dr Matthew Fayers

Fayers M ( 2022 ) . Minimal Partitions with a Given s-Core and t-Core . Annals of Combinatorics1 - 32 .
Fayers M, Morotti L ( 2022 ) . Irreducible spin representations of symmetric and alternating groups which remain irreducible in characteristic 3 .
Fayers M ( 2022 ) . Comparing Fock spaces in types $A^{(1)}$ and $A^{(2)}$ .
Fayers M ( 2022 ) . Crystals, regularisation and the Mullineux map . Journal of Combinatorial Algebra
Fayers M ( 2022 ) . Defect 2 2 spin blocks of symmetric groups and canonical basis coefficients . Representation Theory of the American Mathematical Society vol. 26 , ( 06 ) 134 - 178 .
Fayers M ( 2021 ) . Crystals, regularisation and the Mullineux map .
Fayers M ( 2020 ) . Minimal partitions with a given $s$-core and $t$-core .
Fayers M ( 2020 ) . Irreducible projective representations of the alternating group which remain irreducible in characteristic 2 . Advances in Mathematics
Fayers M ( 2020 ) . 2-chains: an interesting family of posets . Discrete Mathematics
Fayers M ( 2020 ) . Irreducible projective representations of the alternating group which remain irreducible in characteristic 2 .
Fayers M ( 2019 ) . Defect 2 spin blocks of symmetric groups and canonical basis coefficients .
Fayers M ( 2019 ) . A note on Kostka numbers .
FAYERS M ( 2018 ) . Simultaneous core multipartitions . European Journal of Combinatorics vol. 76 ,
Fayers M ( 2018 ) . 2-chains: an interesting family of posets .
FAYERS M ( 2017 ) . Irreducible projective representations of the symmetric group which remain irreducible in characteristic 2 . Proceedings of the London Mathematical Society
Fayers M ( 2017 ) . Simultaneous core multipartitions .
FAYERS M ( 2016 ) . Dyck tilings and the homogeneous Garnir relations for graded Specht modules . Journal of Algebraic Combinatorics: an international journal
FAYERS M ( 2016 ) . (s,t)-cores: a weighted version of Armstrong's conjecture . Electronic Journal of Combinatorics vol. 23 , ( 4 )
Fayers M ( 2016 ) . Irreducible projective representations of the symmetric group which remain irreducible in characteristic $2$ .
Fayers M, Speyer L ( 2016 ) . Generalised column removal for graded homomorphisms between Specht modules . Journal of Algebraic Combinatorics vol. 44 , ( 2 ) 393 - 432 .
Fayers M ( 2015 ) . THE IRREDUCIBLE REPRESENTATIONS OF THE ALTERNATING GROUP WHICH REMAIN IRREDUCIBLE IN CHARACTERISTIC p . TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY vol. 368 , ( 8 ) 5807 - 5855 .
Fayers M ( 2015 ) . $(s,t)$-cores: a weighted version of Armstrong's conjecture .
Fayers M ( 2014 ) . A generalisation of core partitions . JOURNAL OF COMBINATORIAL THEORY SERIES A vol. 127 , 58 - 84 .
Fayers M, Speyer L ( 2014 ) . Generalised column removal for graded homomorphisms between Specht modules .
Barshevsky O, Fayers M, Schaps M ( 2013 ) . A NON-RECURSIVE CRITERION FOR WEIGHTS OF A HIGHEST-WEIGHT MODULE FOR AN AFFINE LIE ALGEBRA . ISRAEL JOURNAL OF MATHEMATICS vol. 197 , ( 1 ) 237 - 261 .
Fayers M ( 2013 ) . Dyck tilings and the homogeneous Garnir relations for graded Specht modules .
Fayers M ( 2013 ) . A generalisation of core partitions .
Fayers M ( 2013 ) . The irreducible representations of the alternating group which remain irreducible in characteristic p .
Fayers M, Lyle S ( 2013 ) . The reducible Specht modules for the Hecke algebra H-C,H--1(O-n) . JOURNAL OF ALGEBRAIC COMBINATORICS vol. 37 , ( 2 ) 201 - 241 .
Fayers M ( 2012 ) . An algorithm for semistandardising homomorphisms . JOURNAL OF ALGEBRA vol. 364 , 38 - 51 .
Dodge CJ, Fayers M ( 2012 ) . Some new decomposable Specht modules . JOURNAL OF ALGEBRA vol. 357 , 235 - 262 .
FAYERS M ( 2012 ) . Irreducible Specht modules for Iwahori-Hecke algebras of type B . Represent. Theory vol. 16 , 108 - 126 .
Dodge CJ, Fayers M ( 2011 ) . Some new decomposable Specht modules .
Fayers M ( 2011 ) . An algorithm for semistandardising homomorphisms .
Fayers M ( 2011 ) . The t-core of an s-core . J COMB THEORY A vol. 118 , ( 5 ) 1525 - 1539 .
Fayers M, Lyle S ( 2011 ) . The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},-1}(\mathfrak{S}_n)$ .
Fayers M ( 2010 ) . An LLT-type algorithm for computing higher-level canonical bases . J PURE APPL ALGEBRA vol. 214 , ( 12 ) 2186 - 2198 .
Fayers M ( 2010 ) . Partition models for the crystal of the basic U-q((sl)over-cap(n))-module . J ALGEBR COMB vol. 32 , ( 3 ) 339 - 370 .
Fayers M ( 2010 ) . On the irreducible representations of the alternating group which remain irreducible in characteristic p p . Representation Theory of the American Mathematical Society vol. 14 , ( 16 ) 601 - 626 .
Fayers M ( 2010 ) . The t-core of an s-core .
Fayers M ( 2010 ) . Irreducible Specht modules for Iwahori-Hecke algebras of type B .
Fayers M ( 2010 ) . On the irreducible Specht modules for Iwahori-Hecke algebras of type A with q =-1 . J ALGEBRA vol. 323 , ( 6 ) 1839 - 1844 .
Barshevsky O, Fayers M, Schaps M ( 2010 ) . A non-recursive criterion for weights of a highest weight module for an affine Lie algebra .
Fayers M ( 2009 ) . General runner removal and the Mullineux map . J ALGEBRA vol. 322 , ( 12 ) 4331 - 4367 .
Fayers M ( 2009 ) . On the irreducible Specht modules for Iwahori--Hecke algebras of type A with $q=-1$ .
Fayers M ( 2009 ) . An LLT-type algorithm for computing higher-level canonical bases .
Fayers M ( 2009 ) . Partition models for the crystal of the basic $U_q(\hat{\mathfrak{sl}}_n)$-module .
Fayers M, Lyle S ( 2009 ) . Some reducible Specht modules for Iwahori-Hecke algebras of type A with q =-1 . J ALGEBRA vol. 321 , ( 3 ) 912 - 933 .
Fayers M ( 2008 ) . Regularisation and the Mullineux map . ELECTRON J COMB vol. 15 , ( 1 ) Article R142 ,
Fayers M ( 2008 ) . Regularisation and the Mullineux map .
Fayers M, Lyle S ( 2008 ) . Some reducible Specht modules for Iwahori--Hecke algebras of type $A$ with $q=-1$ .
Fayers M ( 2008 ) . Weights of multipartitions and representations of Ariki-Koike algebras II: Canonical bases . J ALGEBRA vol. 319 , ( 7 ) 2963 - 2978 .
Fayers M ( 2008 ) . Decomposition numbers for weight three blocks of symmetric groups and Iwahori-Hecke algebras . T AM MATH SOC vol. 360 , ( 3 ) 1341 - 1376 .
Fayers M ( 2007 ) . General runner removal and the Mullineux map .
Fayers M ( 2007 ) . James's Conjecture holds for weight four blocks of Iwahori-Hecke algebras . J ALGEBRA vol. 317 , ( 2 ) 593 - 633 .
Fayers M ( 2007 ) . Core blocks of Ariki-Koike algebras II: the weight of a core block .
Fayers M ( 2007 ) . q-Analogues of regularisation theorems for linear and projective representations of the symmetric group . J ALGEBRA vol. 316 , ( 1 ) 346 - 367 .
Fayers M ( 2007 ) . Core blocks of Ariki-Koike algebras . J ALGEBR COMB vol. 26 , ( 1 ) 47 - 81 .
Fayers M ( 2007 ) . Another runner removal theorem for v-decomposition numbers of Iwahori-Hecke algebras and q-Schur algebras . J ALGEBRA vol. 310 , ( 1 ) 396 - 404 .
Fayers M, Tan KM ( 2007 ) . The ordinary quiver of a weight three block of the symmetric group is bipartite . ADV MATH vol. 209 , ( 1 ) 69 - 98 .
Fayers M ( 2007 ) . An Extension of James's Conjecture . INT MATH RES NOTICES Article rnm032 ,
Fayers M, Tan KM ( 2006 ) . Adjustment matrices for weight three blocks of Iwahori-Hecke algebras . J ALGEBRA vol. 306 , ( 1 ) 76 - 103 .
Fayers M, Lyle S, Martin S ( 2006 ) . p-restriction of partitions and homomorphisms between Specht modules . J ALGEBRA vol. 306 , ( 1 ) 175 - 190 .
Fayers M ( 2006 ) . Weights of multipartitions and representations of Ariki-Koike algebras . ADV MATH vol. 206 , ( 1 ) 112 - 144 .
Fayers M ( 2006 ) . Weight two blocks of Iwahori-Hecke algebras of type B . J ALGEBRA vol. 303 , ( 1 ) 154 - 201 .
Fayers M ( 2005 ) . Weight two blocks of Iwahori-Hecke algebras in characteristic two . MATH PROC CAMBRIDGE vol. 139 , 385 - 397 .
Fayers M ( 2005 ) . q-Schur subalgebras . ALGEBR REPRESENT TH vol. 8 , ( 3 ) 415 - 426 .
Fayers M ( 2005 ) . 0-Hecke algebras of finite Coxeter groups . J PURE APPL ALGEBRA vol. 199 , ( 1-3 ) 27 - 41 .
Fayers M ( 2005 ) . Irreducible Specht modules for Hecke algebras of type A . ADV MATH vol. 193 , ( 2 ) 438 - 452 .
Fayers M ( 2005 ) . Multiple-elimination knockout tournaments with the fixed-win property . DISCRETE MATH vol. 290 , ( 1 ) 89 - 97 .
Fayers M ( 2004 ) . Reducible Specht modules . J ALGEBRA vol. 280 , ( 2 ) 500 - 504 .
Fayers M, Martin S ( 2004 ) . Homomorphisms between Specht modules . MATH Z vol. 248 , ( 2 ) 395 - 421 .
Fayers M, Lyle S ( 2003 ) . Row and column removal theorems for homomorphisms between Specht modules . J PURE APPL ALGEBRA vol. 185 , ( 1-3 ) 147 - 164 .
Fayers M, Martin S ( 2003 ) . General vertices in ordinary quivers for symmetric group algebras . J ALGEBRA vol. 263 , ( 1 ) 88 - 118 .
Fayers M ( 2003 ) . On the structure of Specht modules . J LOND MATH SOC vol. 67 , 85 - 102 .
Fayers M ( 2002 ) . On weight three blocks of symmetric groups in characteristic three . Q J MATH vol. 53 , 403 - 419 .
Fayers M ( 2002 ) . On the blocks of E-13 over a field of characteristic three . MATH PROC CAMBRIDGE vol. 133 , 1 - 29 .
Fayers M ( 2002 ) . Schur subalgebras II . J ALGEBRA vol. 252 , ( 2 ) 300 - 321 .
Fayers M, Martin S ( 2001 ) . Schur subalgebras . J ALGEBRA vol. 240 , ( 2 ) 859 - 873 .